Weird side effects from simple vitamins

  1. Registered User
    liftinw8's Avatar
    Join Date
    Oct 2006
    Posts
    30
    Rep Power
    111

    Weird side effects from simple vitamins


    I didn't know where else to put this, feel free to move it.

    I started taking high amounts of B5 to get rid of acne (10g), it works great I'm at a little under a month but what i noticed is now one of my eyes either does not tear (whenever I yawn usually both of my eyes tear, now just one) and the eye that does tear seems not to absorb them, the tears will just sit in the eye until I get a tissue or finger to get them.

    In the eye that isn't tearing, a few years ago I had a Sty(chalazion) which I let sit in the eye too long and had to get it surgically removed, but after that both eyes teared fine. I think its just recently with the B6 this started and its starting to freak me out.

    Only supplements I am taking are N02, B5, B Complex, Fish Oil, Vitamin E, Centrum, Vitamin C.

    I don't have any insurance (broke ass college student) so I am asking you guys if this is something common, if not I will make an appointment with an eye doctor and see whats going on.

    Thanks.

    EDIT: If it matters I am 21, never done a cycle and I'm not on anything but simple BBing supplements like WHey Protein and CEE.

  2. Registered User
    Popa Murph's Avatar
    Join Date
    Jul 2005
    Age
    31
    Posts
    230
    Rep Power
    226

    I've read somewhere that prolonged use of high dose B-5 can cause nerve damage. How much have you been taking and how long have you been taking it?

    I have never heard of a Sty(chalazion) so i don't know what to tell you there. I'd drop to B-5 to a reasonable dose though or just cut it out all together and see if that helps.
  3. Registered User
    liftinw8's Avatar
    Join Date
    Oct 2006
    Posts
    30
    Rep Power
    111

    Quote Originally Posted by Popa Murph
    I've read somewhere that prolonged use of high dose B-5 can cause nerve damage. How much have you been taking and how long have you been taking it?

    I have never heard of a Sty(chalazion) so i don't know what to tell you there. I'd drop to B-5 to a reasonable dose though or just cut it out all together and see if that helps.
    been taking it for about 19 days now at 10g a day. Started the 1st 3 days at 5g and then upped it to 10 reading thats the best thing to do.

    Really bugging me out but this is getting rid of my acne so I am reluctant to just stop using it.

    BTW the Sty was WAY before is started taking the B5. I just listed that because I had to get it surgically removed because I let it harden by letting it sit too long.
    •   
       

  4. Registered User
    Popa Murph's Avatar
    Join Date
    Jul 2005
    Age
    31
    Posts
    230
    Rep Power
    226

    I mixed up the B5 and B6 in my head. I doubt that the dosage of B5 you're taking will hurt anything. Maybe you just have a cold...
  5. Registered User
    liftinw8's Avatar
    Join Date
    Oct 2006
    Posts
    30
    Rep Power
    111

    Quote Originally Posted by Popa Murph
    I mixed up the B5 and B6 in my head. I doubt that the dosage of B5 you're taking will hurt anything. Maybe you just have a cold...
    For the next few days I am going to do a warm compress towel on my face for about 30min a day. If that doesn't help I will probably just go to my optometrist and see what he has to say.

    I also dont think it is the B5, I mean it is a water soluble harmless vitamin and nothing else I am taking is anything serious. Just weird its happening, freaking me out.
  •   

      
     

Similar Forum Threads

  1. Interesting side effect from clonidine use
    By Kid in forum Male Anti-Aging Medicine
    Replies: 5
    Last Post: 03-06-2008, 12:48 AM
  2. Side effects from hGH
    By joeyg in forum IGF-1/GH
    Replies: 6
    Last Post: 11-04-2006, 06:35 PM
  3. Not getting side effects from Trimax, normal?
    By Grant in forum Supplements
    Replies: 21
    Last Post: 10-28-2004, 10:13 AM
  4. Side effects from Oxavar or mohn?
    By MarcoNJ in forum Anabolics
    Replies: 6
    Last Post: 06-06-2004, 10:31 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in